advertisement
Question
Posted by: PS | 2007/05/24

Anal bleeding

I tend to get constipated and have noticed that I bleed when I pass stools. I have used suppositories and then the constipation and bleeding stops. Please advise as to what the cause is?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear PS
You probably have a small anal tear - try using duphalac daily to soften the stools to try and heal the area?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement